Skip to content

An Algorithm for Generalized Matrix Eigenvalue Problems

Moler, C. B., & Stewart, G. W. (1973). An Algorithm for Generalized Matrix Eigenvalue Problems. SIAM Journal on Numerical Analysis, 10(2), 241-256.

Type
Journal article
Intellectual base
Primary research
Year
1973
Volume
10
Issue
2
Pages
241-256
DOI
10.1137/0710024
DOI registrant
Society for Industrial & Applied Mathematics
Link
https://doi.org/10.1137/0710024

Cited by

1 citation across 1 artifact.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:0ce1b026a67a · see in the full table